MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT300U
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable as to date the lens remains implanted and therefore not explanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a tecnis toric intraocular lens (iol) was implanted in the left eye of a (b)(6) female patient.The iol, initially placed at 95 degrees, was measured at six-month visit at 78 degrees, with a difference of 17 degrees.Reportedly, the patient had no complaints at the six-month visit.The lens remained implanted.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: in the initial mdr the incorrect manufacturing address was entered.The correct address is: (b)(4).In the initial mdr the manufacturer report number entered was incorrect.The correct number is (b)(4).Additional data: device evaluation the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6270790
Report Number2648035-2017-00151
Device Sequence Number13679924
Product Code HQL
UDI-Device Identifier05050474553392
UDI-Public(01)05050474553392(17)200330
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/30/2020
Device Model NumberZCT300U
Device Catalogue NumberZCT300U235
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2017
Supplement Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR